Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Is reddish discharge from breast after FNAC test normal?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5972 Questions
Question
I am 26 year married woman having one 3 years old kid. From last 4-5 weeks i feeling pain in my left breast and there is some yellowish discharge also from left nipple.I consulted my gynecologist and she suggested for mammography and reffered to a surgeon. Surgeon advised for FANC test and confirmed that I have fiberedenoma and prescribed primosa and evion tablets for 15 days. Last few days dischrge colored reddish
And after yesterday FANC test and taking dose of medicines it is bloody red. It is normal ..? What should I take further treatment.
Posted Thu, 7 Aug 2014 in General Health
 
 
Answered by Dr. Aarti Abraham 26 minutes later
Brief Answer:
NORMAL FOR A FEW DAYS AFTER FNAC

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
The reddish discharge would be due to the FNAC done.
IT is normal to have it for a few days after FNAC.
The FNAC result is fibroadenoma, so there is nothing to worry.
Primosa and EVion is the perfect treatment for it.
Please do not worry further.
If the blood stained discharge persists beyond a week, please see your doctor again.
All the best
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor